I came down with a UTI last weekend and was prescribed 500mg of Cephalex 4
times a day. Baby is 11 weeks old this saturday and has been having VERY watery
poops and a lot of tummy pains and gas. I'm assuming this is because of the antibiotic . . . Dr. said that it was safe to take while nursing.
Is there anything I can do to lessen the side effects for my little girl? I considered stopping the meds - but was advised not to by my lactation consultant. And she's right . . . if the infection isn't totally cleared up it will only come back and we'll be back at square one again.
I had a friend suggest that I take probiotics, and also give some to my little girl as well . . . I'm not prone to yeast infections - but wondering if this might be a good idea for baby's sake...? If I take the probiotics, would she gain the benefit from them as well through me . . . or would she need to be given some in addition?
Thanks so much! This forum has been a life saver for us!